| Catalog Number |
254500565 |
| Medical Device Problem Codes |
Break (1069); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the device was broken.It is unknown if the item was damaged by the carrier or the warehouse or if the item was in the manufacturer's box and was damaged when it was opened.
Additional Manufacturer Narrative
Clinician reply (b)(6) 2026: reporter has added additional information indicating that this current complaint is a duplicate complaint.They state: "disregard this complaint.There is already an active case pending (b)(4)".Coding has been downgraded to not reportable, and void actioning is underway because of the duplication.